# SDR UALA2009013000325

- Difficulty date: January 29, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 53,236 hours, 19,520 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EVAC LIGHTS INOP AT DOORS 1RT, 2LT, 4RT AND 4LT.  REPLACED LAMPS, CHECKS OKAY.
